MAUDE Adverse Event Report: ICU MEDICAL, INC. LEVEL 1 FAST FLOW FLUID WARMER; WARMER, BLOOD, NON-ELECTROMAGNETIC RADIATION

ICU MEDICAL, INC. LEVEL 1 FAST FLOW FLUID WARMER; WARMER, BLOOD, NON-ELECTROMAGNETIC RADIATION
Catalog Number 8002950
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/15/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the temperature increased until device overheats, turning the temperature all the way down still resulted in a temperature of 43.5 plus.A crack in the return tube sprayed a stream of water each time the device was turned off which may have caused the issue though there was no visible corrosion.There was no patient involvement.
 
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.
 
Additional Manufacturer Narrative
H3/h6: no product was returned.The reported issue cannot be confirmed as no product was returned for investigation.If the product is returned, this complaint will be reopened for further investigation.The service history review identified no indication that the complaint was related to a service of the device within the review period.

Brand Name
LEVEL 1 FAST FLOW FLUID WARMER
Common Device Name
WARMER, BLOOD, NON-ELECTROMAGNETIC RADIATION
Manufacturer (Section D)
ICU MEDICAL, INC.
6000 nathan lane n
minneapolis MN 55442
Manufacturer Contact
reed covert
6000 nathan lane n
minneapolis, MN 55442
2247062300
MDR Report Key23469004
Report Number3012307300-2025-12108
Device Sequence Number18365346
Product Code BSB
UDI-Device Identifier50695085829506
UDI-Public(01)50695085829506(11)120830
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
BK020043
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number8002950
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/15/2025
Supplement Date Received by Manufacturer02/12/2026
Initial Report FDA Received Date11/04/2025
Supplement Report FDA Received Date03/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/30/2012
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown